Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Some error estimates by the alternative method

Authors: L. Cesari and T. T. Bowman
Journal: Quart. Appl. Math. 35 (1977), 121-128
MSC: Primary 65L99; Secondary 65J05, 34C15
DOI: https://doi.org/10.1090/qam/455431
MathSciNet review: 455431
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65L99, 65J05, 34C15

Retrieve articles in all journals with MSC: 65L99, 65J05, 34C15

Additional Information

DOI: https://doi.org/10.1090/qam/455431
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society